# SDR 04049710A

- Difficulty date: February 18, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 730 hours, 613 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: False Activation
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE CREW REPORTED A FLAP FAIL MESSAGE AT 30 DEGREES.  FLIGHT LANDED WITHOUT INCIDENT AND PASSENGERS DEPLANED NORMALLY.  A SATISFACTORY OPERATIONAL CHECK OF THE FLAP SYSTEM WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
